MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF ASPHERIC UV ABSORBING SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF ASPHERIC UV ABSORBING SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SA60WF
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Failure to Deliver (2338)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported with a description of when loading the lens, iol was hard, did not push up to the tip of the cartridge.Also stated they have used company another lens in which they have loaded the lens into the injector successfully.Additional information was requested.

Brand Name
ACRYSOF ASPHERIC UV ABSORBING SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21653712
Report Number1119421-2025-00766
Device Sequence Number9328685
Product Code HQL
UDI-Device Identifier00380652332620
UDI-Public(01)00380652332620(17)281231(11)240103(10)15777039
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA60WF
Device Catalogue NumberSA60WF.180
Device Lot Number15777039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/20/2025
Date Device Manufactured01/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown